RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 3, Pages 575–578 (Mi dan36310)  

MATHEMATICAL PHYSICS

A basis for asymptotic methods in the theory of the oscillations of nonlinear distributed systems

M. I. Rabinovich, A. A. Rosenblum

Scientific Research Institute of Radio Physics, Gor'kii

Full text: PDF file (553 kB)

Bibliographic databases:
Presented: А. В. Гапонов-Грехов
Received: 21.01.1971

Citation: M. I. Rabinovich, A. A. Rosenblum, “A basis for asymptotic methods in the theory of the oscillations of nonlinear distributed systems”, Dokl. Akad. Nauk SSSR, 199:3 (1971), 575–578

Citation in format AMSBIB
\Bibitem{RabRos71}
\by M.~I.~Rabinovich, A.~A.~Rosenblum
\paper A basis for asymptotic methods in the theory of the oscillations of nonlinear distributed systems
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 3
\pages 575--578
\mathnet{http://mi.mathnet.ru/dan36310}
\zmath{https://zbmath.org/?q=an:0246.35006}


Linking options:
  • http://mi.mathnet.ru/eng/dan36310
  • http://mi.mathnet.ru/eng/dan/v199/i3/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019